Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 11 found articles
 
 
  On (shape-)Wilf-equivalence for words
 
 
Title: On (shape-)Wilf-equivalence for words
Author: Guo, Ting
Krattenthaler, Christian
Zhang, Yi
Appeared in: Advances in applied mathematics
Paging: Volume 100 (2018) nr. C pages 87-100
Year: 2018
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands